# SDR C2XA11SH143

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 24,232 hours, 13,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SKIN CRACKED AROUND RIVET AT FRAME 77 STRINGER 3R-4R.  MAINTENANCE PERFORMED REPAIR TO SKIN AT FRAME 77 IAW EMB-145XR EC 5330-02080 REV A, SRM 53-23-01 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
